# SDR 01FDEA00750

- Difficulty date: August 19, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N237FE
- Make and model: Boeing 727247
- Aircraft serial: 21331
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE CRACKED HOLES IN BS 344 FLOORBEAM WEB.  *S/D*  REMOVED AND REPLACED FLOORBEAM WEB PER SRM 51-40-2.
